CASIA OpenIR  > 09年以前成果
A quasi-wavelet algorithm for second kind boundary integral equations
Chen, HL; Peng, SL; Si-Long Peng
1999
发表期刊ADVANCES IN COMPUTATIONAL MATHEMATICS
卷号11期号:11页码:355–375
文章类型Article
摘要In solving integral equations with a logarithmic kernel, we combine the Galerkin approximation with periodic quasi-wavelet (PQW) [4]. We develop an algorithm for solving the integral equations with only O(N logN) arithmetic operations, where N is the number of knots. We also prove that the Galerkin approximation has a polynomial rate of convergence.
关键词Periodic Quasi-wavelet Integral Equation Multiscale
WOS标题词Science & Technology ; Physical Sciences
关键词[WOS]HELMHOLTZ-EQUATION ; NUMERICAL-SOLUTION
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied
WOS记录号WOS:000083861000005
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9784
专题09年以前成果
通讯作者Si-Long Peng
推荐引用方式
GB/T 7714
Chen, HL,Peng, SL,Si-Long Peng. A quasi-wavelet algorithm for second kind boundary integral equations[J]. ADVANCES IN COMPUTATIONAL MATHEMATICS,1999,11(11):355–375.
APA Chen, HL,Peng, SL,&Si-Long Peng.(1999).A quasi-wavelet algorithm for second kind boundary integral equations.ADVANCES IN COMPUTATIONAL MATHEMATICS,11(11),355–375.
MLA Chen, HL,et al."A quasi-wavelet algorithm for second kind boundary integral equations".ADVANCES IN COMPUTATIONAL MATHEMATICS 11.11(1999):355–375.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, HL]的文章
[Peng, SL]的文章
[Si-Long Peng]的文章
百度学术
百度学术中相似的文章
[Chen, HL]的文章
[Peng, SL]的文章
[Si-Long Peng]的文章
必应学术
必应学术中相似的文章
[Chen, HL]的文章
[Peng, SL]的文章
[Si-Long Peng]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。